MathSciNet Relay Station
MathSciNet bibliographic data
MR2827398 65L60 (26A33 34A08 45J05 65L20 65L50)
Pedas, Arvet; Tamme, Enn Spline collocation methods for linear multi-term fractional differential equations. J. Comput. Appl. Math. 236 (2011), no. 2, 167–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement